| Model Number |
407360 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During right atrial access the introducer was leaking air before insertion of the needle.The introducer was replaced and the procedure was completed with no patient consequences.
Additional Manufacturer Narrative
Functional testing did not confirm an air leak, however, a fluid leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seals were microscopically inspected.A puncture was noted in the proximal and distal seals.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the punctured seals and subsequent leak remains unknown.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.